Existence of solutions for a model describing the dynamics of junctions between dislocations

Nicolas Forcadel 1 Régis Monneau 2
1 Commands - Control, Optimization, Models, Methods and Applications for Nonlinear Dynamical Systems
CMAP - Centre de Mathématiques Appliquées - Ecole Polytechnique, Inria Saclay - Ile de France, UMA - Unité de Mathématiques Appliquées
Abstract : We study a dynamical version of a multi-phase field model of Koslowski and Ortiz for planar dislocation networks. We consider a two-dimensional vector field which describes phase transitions between constant phases. Each phase transition corresponds to a dislocation line, and the vectorial field description allows the formation of junctions between dislocations. This vector field is assumed to satisfy a non-local vectorial Hamilton-Jacobi equation with non-zero viscosity. For this model, we prove the existence for all time of a weak solution.
Document type :
Journal articles
Complete list of metadatas

Cited literature [18 references]  Display  Hide  Download

Contributor : Nicolas Forcadel <>
Submitted on : Friday, December 14, 2007 - 8:48:24 PM
Last modification on : Friday, April 19, 2019 - 1:40:07 PM
Long-term archiving on : Monday, April 12, 2010 - 8:02:27 AM


Files produced by the author(s)



Nicolas Forcadel, Régis Monneau. Existence of solutions for a model describing the dynamics of junctions between dislocations. SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2009, 40 (6), pp. 2517-2535. ⟨10.1137/070710925⟩. ⟨hal-00197576⟩



Record views


Files downloads